| Catalog Number |
8206000000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 11 events for the failure: fluid/blood leak.- 1 event had no health consequences or impact.- 9 events had problem identified during non-clinical procedure; there was no patient involvement.- 1 event had problem identified before clinical use/exposure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 11 events were reported for this quarter.Product return status 11 devices were received.Evaluation findings (results/components) 7 devices: no device problem found / part/component/sub-assembly term not applicable 3 devices: wear problem / part/component/sub-assembly term not applicable 1 device: use of non-validated controls identified / part/component/sub-assembly term not applicable product disposition 11 devices: serviced and returned to customer additional information 11 devices were not labeled for single-use.11 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99269.Supplemental rationale: corrected data: b5, h6, h11.11 previously reported events were included in this follow-up record.Product return status: 12 devices were received.Evaluation findings (results/components): 7 devices: no device problem found / part/component/sub-assembly term not applicable.4 devices: wear problem / part/component/sub-assembly term not applicable.1 device: use of non-validated controls identified / part/component/sub-assembly term not applicable.Product disposition: 12 devices: serviced and returned to customer.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 12 events for the failure: fluid/blood leak.- 1 event had no health consequences or impact.- 9 events had problem identified during non-clinical procedure; there was no patient involvement.- 2 events had problem identified before clinical use/exposure; there was no patient involvement.